Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2020


Pages

49-59


DOI

Article

On differential geometry of timelike Smarandache curves in Minkowski 3-space

Check for updates


Authors

Ibrahim Al-Dayel* Affiliation:
Department of Mathematics and Statistics, College of Science, Al Imam Mohammad Ibn Saud Islamic University, Saudi Arabia


Abstract

In this paper, we acquaint a special timelike Smarandache curves $Z$ reference to the Darboux frame of a timelike curve $\chi$ in Minkowski 3-space $R^3_1$. We derive the Frenet invariants of $Z$ and also give some geometric properties when the curve $\chi$ is a geodesic, an asymptotic and a principal curve. Finally, we give an example to illustrate these curves.


Keywords

Minkowski space-time, Smarandache curves, Darboux frame, geodesic curvature.


Citation

Al-Dayel, I. (2020). On differential geometry of timelike smarandache curves in minkowski 3-space. Numerical and Computational Methods in Sciences and Engineering, 2(2), 49–59. https://doi.org/10.18576/ncmse/020203

Published by: Engineering Journals

Engineering Journals Logo